# SDR ASAA2015073112871

- Difficulty date: July 31, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 53,531 hours, 24,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727e-807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT TRANSITION PANEL CORRODED BS 727E-BS 787, LBL 24.  ACFT GROUNDED. REMOVED CORROSION ON TRANSITION PANEL AT BS 527E-BS 787, LBL 24 ORIGINAL THICKNESS .040, REMOVED .006,034, REMAINING FOUND TO BE OUT OF LIMITS IAW SRM 53-00-543-1A-2,4A TOOL T82252, REMOVED TRANSITION PANEL FROM BS 727E-807, LBL 24, FABRICATED NEW SECTION AND INSTALLED IAW SRM 53-00-43-2R-5 DOT REMOVED PO 843790.6.
